Mathematical Research Letters
Volume 30 (2023)
On type II degenerations of hyperkähler manifolds
Pages: 125 – 141
We give a simple argument to prove Nagai’s conjecture for type II degenerations of compact hyperkähler manifolds and cohomology classes of middle degree. Under an additional assumption, the techniques yield the conjecture in arbitrary degree. This would complete the proof of Nagai’s conjecture in general, as it was proved already for type I degenerations by Kollár, Laza, Saccà, and Voisin  and independently by Soldatenkov , while it is immediate for type III degenerations. Our arguments are close in spirit to a recent paper by Harder  proving similar results for the restrictive class of good degenerations.
The first author is supported by the ERC Synergy Grant HyperK. The second author is supported by the Max Planck Institute for Mathematics and the Institute of Science and Technology Austria.
This project has received funding from the European Union’s Horizon 2020 research and innovation programme under the Marie Skłodowska-Curie grant agreement No 101034413.
Received 19 August 2021
Received revised 13 November 2021
Accepted 14 December 2021
Published 21 June 2023